Difference Between Testosterone Injections and AlphaViril:
Or watch the 4 ways to increase your muscle naturally:
Or the 4 ways to increase testosterone naturally:
You can also check my 2nd channel called Dr Testosterone:
💪 Testosterone Shots Gave Me Boobs, Lowered My Sex Drive & Caused Hair Loss
Today’s video is very important for anyone who has ever considered taking testosterone medication - injections, creams or pills. Whether it’s for hormone or testosterone replacement therapy (HRT / TRT) or simply for gaining muscle.
I want to share an email I got from Davis:
Dear Dr. Sam - I’m in a big mess. I’m 48 years old and my doctor put me on testosterone injections because I had Low T. I’m doing 200 mgs (1 ml) every 2 weeks. The first month was good - I had more energy, higher libido and felt happier.
But now, 3 months later and the REVERSE has happened. My sex drive is gone, my testicles have shrunk, I’m losing head hair, and my nipples are itchy and puffy -- I read that this is the beginning of getting man boobs or gynecomastia!!?!
After every shot, I also break out in pimples for a few days, like a teenager.
So I finally decided to just stop taking the shots and oh my lord, things got even worse. My doctor says I need to do more blood work but he doesn’t have time to see me for another 2 weeks, what should I do right now??? Please help, I’m desperate.
Unfortunately, this problem is actually very common with “exogenous” testosterone - meaning “from the outside” with the use injections, pills or creams. Most doctors don’t know what they’re doing when prescribing such powerful hormones.
The endocrine system (hormones) is very complicated and the average GP doctor is clueless. Heck, even most endocrinologists (hormone doctors) screw things up.
As you may know, this is actually my area of expertise as a doctor. My degree is in Medical Pharmacology with emphasis in endocrinology and antiaging medicine.
So I know the details about drugs, hormones and how all of these things work together.
Now, before I address Davis’ problem and help fix it - the next minute or two will seem a little complicated. However, if you’ve ever considerted taking testosterone or your currently on it, you REALLY MUST watch this video.
First thing Davis needs to do is get BACK on the testosterone injections, right away!
By not taking any testosterone, there’s a big imbalance … and the ratio of female hormones (estrogens) is HIGHER than testosterone and that’s why he’s about to get gynecomastia (man boobs), has no sex drive and feels like junk.
Basically, he’s got more estrogen than testosterone.
I don’t know his medical history or his genetics, so I can’t advise much more.
However, if he was my patient, things would have been done very differently.
First of all, shots should be taken not once every TWO weeks, but at the minimum of once a week and preferably twice weekly.
Just take a lower dosage, but more often.
So instead of 200 mgs every 14 days, you’d take 100 mgs every 7 days or preferably, 50 mgs every 3 days or twice weekly.
Testosterone injections (cypionate or enanthate) are typically in your system for about a week. So you get a big initial spike for the first 3 days, then a drop by day 5 and back to normal by day 7. From day 8-14, week #2, you’re BELOW normal.
That’s why Davis would get zits after every shot - there was a huge surge in testosterone.
Secondly, testosterone converts to estrogens (estradiol, estrone, etc.) in your system through various enzymes, more specifically aromatase enzyme.
Plus, the higher your body fat, the higher your estrogen. And the older you are, the higher your aromatase enzyme and thus, even more estrogen.
So once Davis takes his testosterone shot, his estrogen will start to go up and thus, lower and “deplete” the testosterone. The testosterone converts more to estrogen. You don’t want that.
You’re losing all the benefits of the testosterone.
So, you need to take an estrogen/aromatase inhibitor to prevent the increase in estrogens, so your testosterone continues to stay up.
This is why smaller, more frequent shots are best because there aren’t high spikes of estrogen.
Higher estrogen also typically leads to higher prolactin, another female hormone. This further causes more sexual problems and also hair loss.
Thank you for watching. Please feel free to comment, like or share with your friends.
Subscribe to Dr.Sam Robbins's official Youtube channel
Like us on Facebook